| Model Number |
TCR101111201 |
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.A second poly insert order was placed on the following day ((b)(6) 2022) for the same parts with trials.Reason for revision is laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.A second poly insert order was placed on the following day ((b)(6) 2022) for the same parts with trials.Reason for revision is laxity.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.